# SDR 99ZZZX1718

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N97SP
- Make and model: Bell 407
- Aircraft serial: 53297
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT SEAL LEAKING.  REPLACED WITH NEW SEALS FROM BELL HELICOPTER.
